# SDR IPXA2021102475271

- Difficulty date: October 8, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 22,268 hours, 15,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 144N50053
- Condition: Cracked
- Location: Sta 1056 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGMDCC AT STA 1056 & LBL40 FLOOR PANEL SUPPORT STRUCTURE IS CRACKEDREMOVED AND INSTALLED REPLACEMENT 144N5005-3 FLOOR SUPPORT PER SRM 51-40-02-0G
